# SDR AMTA200700278

- Difficulty date: June 6, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- Engine: Cfmint CFM567B2US
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN.  NO FAULT LIGHT ILLUMINATED.  MSG FCU DISAGREE WITH COMMAND 49-31171 FAULT CLEARED AFTER APU RESTART.  FOUND FUEL QUANTITY LOW.  (K)
